# SDR UALA2013032501851

- Difficulty date: March 22, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 58,826 hours, 22,091 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY BATTERY FAULT.  REPLACED EMERGENCY LT BATTERY AT RT EXIT ROW, CHECKED GOOD.
